MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 48MM; HIP COMPONENT
Model Number 38AM4835
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient is experiencing mom complications (left).Additional information received on 01/21/2022.Allegedly, patient underwent index surgery on his left hip on (b)(6) 2010 at (b)(6) hospital in (b)(6).Patient subsequently underwent revision surgery on his left hip at (b)(6) hospital on (b)(6) 2020.This is an alleged dynasty® mom case.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD LONG NECK 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13453734
Report Number3010536692-2022-00039
Device Sequence Number5786051
Product Code KWA
UDI-Device IdentifierM68438AM48351
UDI-PublicM68438AM48351
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4835
Device Catalogue Number38AM4835
Device Lot Number078648164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale